Optimality of sampling designs in item response theory models

Martijn Berger, Willem J. van der Linden

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationObjective measurement: theory into practice, vol. 1 / ed. M. Wilson
    Place of PublicationNorwood, NJ
    PublisherAblex
    Pages274-288
    Number of pages15
    ISBN (Print)0-89391-727-3
    Publication statusPublished - 1992

    Keywords

    • METIS-136268

    Cite this

    Berger, M., & van der Linden, W. J. (1992). Optimality of sampling designs in item response theory models. In Objective measurement: theory into practice, vol. 1 / ed. M. Wilson (pp. 274-288). Norwood, NJ: Ablex.